# SDR UPS02839260

- Difficulty date: August 3, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA. 8 TO -25 FINGER DOUBLER IS CORRODED BEYOND LIMITS AT RBL 60.  REMOVED, FABRICATED, AND REPLACED FINGER DOUBLER IAW DWG 5612298, AND SRM 51-1-21, 51-1-20D.
